# SDR DALA2022042002751

- Difficulty date: April 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION FLOOR STRUCTURE -Y765 LOC BTW FR64 TO FR66 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE PER A320 SRM 51-42-11. (2200505)
